# SDR XGNA2021052500013

- Difficulty date: May 25, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N36673
- Make and model: Beech 58
- Aircraft serial: TH1143
- Aircraft time: 17,488 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Condition: Cracked
- Location: Carry Through
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION REQUIRED BY AD 90-08-14 SPAR CARRY THRU INSPECTION CRACKS WERE FOUND RADIATING FROM THE OUTBOARD UPPER HUCKBOLT HOLE OUTWARD ON THE FORWARD LEFT AND RIGHT HAND FORWARD SPAR. THESE CRACKS WERE FOUND ABOVE THE INSPECTION AREA REQUIRED BY THE AD AND ALSO ABOVE THE AREA THAT THE KIT REPAIR COVERS. THIS AIRCRAFT HAS HAD THE REPAIR KIT INSTALLED REQUIRED BY AD 90-08-14 IN ACCORDANCE WITH  SB 2269 R1 KITS P/N: 58-4008-9 S FORWARD FRAME AND 58-4008-11 S REAR FRAME.
